MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX +4 10D 40IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX +4 10D 40IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-40-160
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary surgery was a competitor construct done ~15 years ago.On (b)(6) 2021, surgeon revised the acetabular cup and placed in depuy products.Patient fell in (b)(6).No issues.On (b)(6) she dislocated on the 11, 13, & 15.Closed reductions were performed.On the 15th, the surgeon scheduled today's revision.There appeared to be no cause or explanation to the dislocation.Surgeon manipulated the construct prior to revising components and the hip performed well, no dislocation.Surgeon decided to remove the liner implanted in (b)(6) with a constrained liner to prevent any further dislocation.Doi: 2006, dor: (b)(6) 2021, unknown side.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays were reviewed and the complaint can¿t be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ALTRX +4 10D 40IDX60OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12445852
Report Number1818910-2021-19755
Device Sequence Number5190841
Product Code LPH
UDI-Device Identifier10603295016588
UDI-Public10603295016588
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1221-40-160
Device Catalogue Number122140160
Device Lot NumberJ0653M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer09/09/2021
10/12/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date09/09/2021
10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 40IDX60OD.; UNKNOWN HIP FEMORAL HEAD.; ALTRX +4 10D 40IDX60OD; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR